MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; AVA HF 9FR 11CM BUNDLE

CENTURION MEDICAL PRODUCTS; AVA HF 9FR 11CM BUNDLE
Catalog Number ECVC8355
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the patient's "ava hf" line was shown to be "kinked internally" when an x ray resulted.The customer reported due to the incident, the line was removed and a "picc line" was placed.The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Potential lot numbers provided by the customer: (b)(6).
 
Event or Problem Description
According to the customer, the patient's "ava hf" line was shown to be "kinked internally" when an x ray resulted.
 
Additional Manufacturer Narrative
Update to d9: sample returned update to h3: sample evaluated update to h6: type of investigation.

Common Device Name
AVA HF 9FR 11CM BUNDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21055328
Report Number3004519921-2025-00001
Device Sequence Number8067629
Product Code LRO
UDI-Device Identifier00653160378917
UDI-Public00653160378917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC8355
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown